MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; DIODE LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; DIODE LASER FIBER
Model Number K2311580
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Diode laser fiber burn reported.
 
Additional Manufacturer Narrative
No unit was returned to dmta within the timeframe of this investigation.The suspect device was not indicated to be obtainable.It is not possible to confirm the root cause of the complaint as reported without access to the device in question.It is acknowledged there could be many root causes for the complaint information received.It is also acknowledged that all laser fibers manufactured by dmta are 100% inspected for power performance defects, objectively providing confirmation the fibers are operating as intended prior to distribution.No trend for complaints related to this matter is currently observed.Dornier will continue to monitor complaints related to this report.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
DIODE LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key17567058
Report Number1037955-2023-00028
Device Sequence Number20499453
Product Code GEX
UDI-Device Identifier00810116022588
UDI-Public01008101160225881727061510C2322S
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2311580
Device Lot NumberC2322S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexMale